# SDR CA091110002

- Difficulty date: October 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,268 hours
- Engine: Lyc O320D2J
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Faulty
- Location: Engine
- Part time: 893 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING RUN-UP, ENG WOULD NOT RUN ON LT MAGNETO.  MAGNETO REMOVED FROM ACFT.  O/H MAGNETO INSTALLED ON ACFT AND GROUD RUNS CHECKED SERVICEABLE.  FAULTY MAGNETO SENT FOR REPAIRS.  CAUSE OF DEFECT UNKNOWN.
